Avec (Cetirizine dihydrochloride) Tablet is usually used to get relief from various symptoms of allergy; such as watery eyes, runny nose, hives, itching skin & sneezing, etc.
Avec Tablet is composed of Cetirizine dihydrochloride. It is belonging to the group of medications generally known as Antihistamines. It shows its effectiveness by blocking your body from producing a certain chemical known as Histamine, which is produced in excess due to allergies. It is not suitable to prohibit a serious allergic reaction, like Anaphylactic Shock.
Package contains: Each pack of Avec contains 10 tablets of 10 mg.
Each film coated tablet contains:
Cetirizine dihydrochloride (U.S.P.) 10mg.
Product complies U.S.P. Specs.
Dosage: As directed by the physician. For complete information please see the package insert.
Side effects: The common side effects of Avec Tablets are listed as:
- Dry mouth
- Abdominal pain
- Allergic reactions in case of Hypersensitivity to the drug or its components
Stop the use of medicine instantly if you experience any serious side effects, and contact your doctor immediately as soon as possible.
Instructions: Store below 30oC in a dry place, protect from light. To be dispensed on the prescription of a registered medical practitioner only. Keep all medicines out of the reach of children.
Manufacture and buy online:
Manufacture By: Platinum Pharmaceuticals (Pvt.) Ltd: https://platinumpharma
Buy online from: https://dvago.pk
By: Muzammil Rajpoot